MathSciNet Relay Station
MathSciNet bibliographic data
MR1465598 20F32 (20J05 22D10 53C23 57M07)
Ballmann, W.; Świątkowski, J. On $L^2$-cohomology and property (T) for automorphism groups of polyhedral cell complexes. Geom. Funct. Anal. 7 (1997), no. 4, 615–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement